# SDR SWAA2021080487204

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLIGHT DECK FLOOR UPPER FLANGE OF BS 259.5; LBL 11 - RBL 11; WL 208 ; / [01] REMOVED FASTENER ON DAMAGED AREA FOR ACCESS I.A.W SRM 51-40-02-0G-0; [02] NO APPLICABILITY ENTRIES FOUND ON SRM  DAMAGE TO BE REMOVE PER SRM 51-10-02-0G-0; [03] REMOVED DAMAGE ON BS 259.5 FLIGHT DECK FLOOR UPPER AFT FLANGE LBL11-RBL11 WL 208.5;22'X1.2' I.A.W SRM 51-10-02-0G-0; [04] VERIFIED CORROSION REMOVED; [05] ET INSPECTED BLEND AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND 16; NO CRACKS NOTED. UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.092'  CAL ID ATS1465 N600 CAL ID ATS2031 E650; [06] NO ALLOWABLE LIMITS FOUND ON SRM FOR BS 259.5 FLIGHT DECK FLOOR UPPER AFT FLANGE LBL11-RBL11 WL 208.5 ORIGINAL MAT. THICKNESS IS 0.094' REMAINING MAT. THICKNESS IS 0.092'I.A.W.SRM 53-10-08-0I-3 CONTACTED ENGINEERING FOR REPAIR INSTRUCTIONS. ACCOMPLISHED REPAIR OF UPPER FLANGE OF CHORD AT BS 259.5 LBL 11 TO RBL 11 WL 208 IAW EA# 21-153-01901 AND EA# 21-153-01901-WIP1
